Register | Login
Attackpoint - performance and training tools for orienteering athletes

Discussion: or

in: Charlie; Charlie > 2019-05-17

May 18, 2019 12:17 PM # 
gail:
Or could be whatever is causing the rash.
Advertisement  
May 18, 2019 1:47 PM # 
chitownclark:
Good thought Gail. I was thinking of Charlie's rash when I read this NYTimes article last week about skin rashes...and lichens. Apparently doctors rarely properly diagnose or treat the condition.
May 18, 2019 7:00 PM # 
walk:
Not sure about the lethargy, but I had a nasty rash on my neck and shoulders abck in 2014 possibly related to an injury I got while in Australia. My local nurse didn't know what it was but put me on prednisone and sent me to a Dermatologist. She also was worried about the dry skin of the rash and recommended mineral oil to moisturize it. It's the basis for all the skin creams but doesn't have the smell or the stuff to keep it from being oily. It did work though. The Dermo was worried about this all. Thought I might have an auto-immune reaction to something, possibly the Aussie injury. Prescribed a corticosteroid which gradually worked with the prednisone.

Don't know if any of that is related to your's, but I feel for you as it was very annoying.
May 18, 2019 7:41 PM # 
Charlie:
Well, now I am weaning off the prednisone and I have a tub of some fancy new topical stuff. Things are gradually resolving. The dermatologist said it could be stress related, and yes, these have been a stressful few weeks. Or it could have started with something environmental, like maybe whatever they washed the sheets in at the aribnb I had in NYC. Anyway, it is going away, if a bit slowly and I am not too concerned about it anymore.
May 18, 2019 9:36 PM # 
jjcote:
What's the topical stuff?
May 18, 2019 11:06 PM # 
Charlie:
triamcinolone acetonide 0.1%

Please login to add a message.